# SDR ASOA201201677

- Difficulty date: May 23, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 29,464 hours, 26,251 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACFT HAS STRONG FUEL ODOR DURING DESCENT.  R & R WATER SEPARATOR COLESCER ON LT AND RT PACKS IAW AMM 21-51-13, OPS CHECKED GOOD,   NO FURTHER DEFECTS NOTED.  ACFT OK FOR SERVICE.
